RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 5, Pages 189–201 (Mi fpm982)  

This article is cited in 1 scientific paper (total in 1 paper)

Periodic solutions of a quasilinear wave equation with homogeneous boundary conditions

I. A. Rudakov

I. G. Petrovsky Bryansk State University

Abstract: In this paper, we prove the existence of time-periodic weak solutions for the wave equation with homogeneous boundary conditions. This paper deals with the cases where a nonlinear term has a superlinear and sublinear growth.

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:6, 2588–2597

Bibliographic databases:

UDC: 517.954

Citation: I. A. Rudakov, “Periodic solutions of a quasilinear wave equation with homogeneous boundary conditions”, Fundam. Prikl. Mat., 12:5 (2006), 189–201; J. Math. Sci., 150:6 (2008), 2588–2597

Citation in format AMSBIB
\Bibitem{Rud06}
\by I.~A.~Rudakov
\paper Periodic solutions of a~quasilinear wave equation with homogeneous boundary conditions
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 5
\pages 189--201
\mathnet{http://mi.mathnet.ru/fpm982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314124}
\zmath{https://zbmath.org/?q=an:1151.35307}
\elib{http://elibrary.ru/item.asp?id=11143800}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 150
\issue 6
\pages 2588--2597
\crossref{https://doi.org/10.1007/s10958-008-0157-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42449123708}


Linking options:
  • http://mi.mathnet.ru/eng/fpm982
  • http://mi.mathnet.ru/eng/fpm/v12/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, I. A. Rudakov, “Periodic Solutions of a Quasilinear Wave Equation”, Math. Notes, 85:1 (2009), 34–50  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:198
    Full text:67
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020